Picard-Zahlen komplexer Tori.
Manuscripta mathematica, Tome 41 (1983), pp. 45-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Chern classes of holomorphic line bundles, Picard number, Neron-Severi group of complex tori
@article{MM2_1983__41_154911,
author = {Erich Selder},
title = {Picard-Zahlen komplexer {Tori.}},
journal = {Manuscripta mathematica},
pages = {45--74},
year = {1983},
volume = {41},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MM2_1983__41_154911/}
}
Erich Selder. Picard-Zahlen komplexer Tori.. Manuscripta mathematica, Tome 41 (1983), pp. 45-74. http://geodesic.mathdoc.fr/item/MM2_1983__41_154911/